# SDR 20010430CW012

- Difficulty date: April 2, 2001
- Submitted: April 30, 2001
- Operation: General aviation
- Aircraft: N70323
- Make and model: Cessna 172M
- Aircraft serial: 17267200
- Engine: Lyc O320D2G
- System (JASC): 7603 · Power Lever
- Part: Housing
- Condition: Cracked
- Location: Throttle Cable
- Part time: 3,857 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE CABLE OUTER HOUSING DETERIORATED AND SEPARATED FROM SWEDGED FITTING AT CLAMP LOCATION AFT OF ENGINE.  THIS ALLOWED THE OUTER HOUSING TO MOVE INSTEAD OF THE CARBURETOR CONTROL ARM AS THE THROTTLE CONTROL WAS MOVED.  RECOMMEND CABLE REPLACEMENT WHEN ANY INDICATION OF CRACKING IN THE OUTER HOUSING BECOMES VISIBLE.
